# SDR UALA2013040402224

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 73,207 hours, 21,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW HARD TO OPEN.  ADJUSTED LINK ARM AND LUBED CAMS.  OPS CHECKED OK IAW AMM.
